Ali Maalaoui
Ali Maalaoui
Verified email at
Cited by
Cited by
Existence and asymptotics for solutions of a non-local Q-curvature equation in dimension three
T Jin, A Maalaoui, L Martinazzi, J Xiong
Calculus of variations and partial differential equations 52, 469-488, 2015
A fractional Moser-Trudinger type inequality in one dimension and its critical points
S Iula, A Maalaoui, L Martinazzi
Rabinowitz–Floer homology for superquadratic Dirac equations on compact spin manifolds
A Maalaoui
Journal of fixed point Theory and Applications 13, 175-199, 2013
The Rabinowitz–Floer homology for a class of semilinear problems and applications
A Maalaoui, V Martino
Journal of Functional Analysis 269 (12), 4006-4037, 2015
Interpolations and fractional Sobolev spaces in Carnot groups
A Maalaoui, A Pinamonti
Nonlinear Analysis 179, 91-104, 2019
Changing-sign solutions for the CR-Yamabe equation
A Maalaoui, V Martino
Blow-up behavior of a fractional Adams–Moser–Trudinger-type inequality in odd dimension
A Maalaoui, L Martinazzi, A Schikorra
Communications in Partial Differential Equations 41 (10), 1593-1618, 2016
Characterization of the Palais–Smale sequences for the conformal Dirac–Einstein problem and applications
A Maalaoui, V Martino
Journal of Differential Equations 266 (5), 2493-2541, 2019
Infinitely many solutions for the spinorial Yamabe problem on the round sphere
A Maalaoui
NoDEA Nonlinear Differential Equations Appl 23 (3), 2016
On the chern–yamabe flow
M Lejmi, A Maalaoui
The Journal of Geometric Analysis 28 (3), 2692-2706, 2018
Complex group actions on the sphere and sign changing solutions for the CR-Yamabe equation
A Maalaoui, V Martino, G Tralli
Journal of Mathematical Analysis and Applications 431 (1), 126-135, 2015
Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian
A Maalaoui, V Martino
Journal of Mathematical Analysis and Applications 399 (1), 333-339, 2013
Concentrating solutions for a sub-critical sub-elliptic problem
A Maalaoui, V Martino, A Pistoia
Palais–Smale sequences for the fractional CR Yamabe functional and multiplicity results
C Guidi, A Maalaoui, V Martino
Calculus of Variations and Partial Differential Equations 57, 1-27, 2018
Existence and concentration of positive solutions for a super-critical fourth order equation
A Maalaoui, V Martino
Nonlinear Analysis: Theory, Methods & Applications 75 (14), 5482-5498, 2012
Existence and multiplicity results for a non-homogeneous fourth order equation
A Maalaoui, V Martino
Homological approach to problems with jumping non-linearity
A Maalaoui, V Martino
Nonlinear Analysis 144, 165-181, 2016
On the optimality of correlation power attack on embedded cryptographic systems
Y Souissi, N Debande, S Mekki, S Guilley, A Maalaoui, JL Danger
Information Security Theory and Practice. Security, Privacy and Trust in …, 2012
Morse-Floer theory for super-quadratic Dirac-geodesics
T Isobe, A Maalaoui
arXiv preprint arXiv:1712.08960, 2017
The topology of a subspace of the Legendrian curves on a closed contact 3-manifold
A Maalaoui, V Martino
Advanced Nonlinear Studies 14 (2), 393-426, 2014
The system can't perform the operation now. Try again later.
Articles 1–20